# SDR SWAA104522

- Difficulty date: July 31, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 78,621 hours, 7,282 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OTS CHECK, FOUND AFT CARGO DOOR SKIN CRACKED.  REPAIRED SKIN PER EA.
